# SDR SB05092

- Difficulty date: August 11, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N589US
- Make and model: Boeing 737301
- Aircraft serial: 23934
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REPORTED A SLIGHT ELECTRICAL/BURNING ODOR IN THE AFT GALLEY. CREW TURNED GALLEY POWER OFF AND ODOR DISSIPATED. MAINTENANCE TURNED GALLEY POWER ON AND INVESTIGATED PROBLEM. COULD NOT VERIFY OR FIND ANY SOURCE OF THE ODOR. AIRCRAFT OK FOR SERVICE.
